MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® FINE FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® FINE FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB230
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: ni.Event description: "she used eb230 last week for breast op case.Our distributor gave eb230 to her for sampling and she used.And today i and our distributor's representative went to see her and she said that the jaw has a problem.The problem is the heat problem.The heat get out from jaw site and reach out to proximal from the jaw tip.So organs or vessels' burned residues remain dirtily.And she said that she used [competitor device] and there are some margins in their jaw.So the heat never reach out to that point." product is not available for return.This is 'sample' case.Additional information was received via email on 12aug2024: "there was unintended tissue burns or unintended damage.The unintended rf energy output from the device occur.The surgeon did not use multiple seals on the same tissue." type of intervention: the case was completed with the new device.Patient status: unintended tissue burns or unintended damage.
 
Additional Manufacturer Narrative
The event unit is not returning to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation, and the lot number was not provided.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.
 
Event or Problem Description
Procedure performed: ni event description: "she used eb230 last week for breast op case.Our distributor gave eb230 to her for sampling and she used.And today i and our distributor's representative went to see her and she said that the jaw hava a problem.The problem is the heat problem.The heat get out from jaw site and reach out to proximal from the jaw tip.So organs or vessels' burned residues remain dirtily.And she said that she used [competitor device] and there are some margins in their jaw.So the heat never reach out to that point." *product is not available for return.*this is 'sample' case.**additional information was recieved via email on 12aug2024: "there was unintended tissue burns or unintended damage.The unintended rf energy output from the device occur.The surgeon did not use multiple seals on the same tissue." type of intervention: the case was completed with the new device.Patient status: unintended tissue burns or unintended damage.

Brand Name
VOYANT® FINE FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key20052036
Report Number2027111-2024-00794
Device Sequence Number7934148
Product Code GEI
UDI-Device Identifier00607915138240
UDI-Public(01)00607915138240
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K202818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB230
Device Catalogue Number101475993
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Outcome Attributed to Adverse Event Other;
Patient SexUnknown